×

Generalized asymptotically almost periodic and generalized asymptotically almost automorphic solutions of abstract multiterm fractional differential inclusions. (English) Zbl 1470.34124

Summary: The main aim of this paper is to investigate generalized asymptotical almost periodicity and generalized asymptotical almost automorphy of solutions to a class of abstract (semilinear) multiterm fractional differential inclusions with Caputo derivatives. We illustrate our abstract results with several examples and possible applications.

MSC:

34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
34A08 Fractional ordinary differential equations
34A60 Ordinary differential inclusions
34G10 Linear differential equations in abstract spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Amerio, L.; Prouse, G., Almost-Periodic Functions and Functional Equations, (1971), New York, NY, USA: Van Nostrand-Reinhold, New York, NY, USA · Zbl 0215.15701
[2] Arendt, W.; Batty, C. J. K.; Hieber, M.; Neubrander, F., Vector-Valued Laplace Transforms and Cauchy Problems. Vector-Valued Laplace Transforms and Cauchy Problems, Monographs in Mathematics, 96, (2001), Basel, Switzerland: Birkhäuser, Basel, Switzerland · Zbl 0978.34001 · doi:10.1007/978-3-0348-5075-9
[3] Cheban, D. N., Asymptotically Almost Periodic Solutions of Differential Equations, (2009), New York, NY, USA: Hindawi Publishing Corporation, New York, NY, USA · Zbl 1222.34002
[4] Diagana, T., Almost Automorphic Type and Almost Periodic Type Functions in Abstract Spaces, (2013), New York, NY, USA: Springer, New York, NY, USA · Zbl 1279.43010
[5] N’Guérékata, G. M., Almost Automorphic and Almost Periodicity Functions in Abstract Spaces, (2001), Dordrecht, Netherlands: Kluwer Academic Publishers, Dordrecht, Netherlands · Zbl 1001.43001
[6] Hino, Y.; Naito, T.; Minh, N. V.; Shin, J. S., Almost Periodic Solutions of Differential Equations in Banach Spaces. Stability and Control: Theory, Methods and Applications, 15, (2002), London, UK: Taylor and Francis Group, London, UK · Zbl 1026.34001
[7] Kostić, M., Abstract Volterra Integro-Differential Equations: Almost Periodicity and Asymptotically Almost Periodic Properties of Solutions, (2017), Book Manuscript
[8] Levitan, M.; Zhikov, V. V., Almost Periodic Functions and Differential Equations, (1982), London, UK: Cambridge University Press, London, UK · Zbl 0499.43005
[9] Xiao, T.-J.; Liang, J., The Cauchy Problem for Higher–Order Abstract Differential Equations, (1998), Berlin, Germany: Springer-Verlag, Berlin, Germany · Zbl 0915.34002
[10] Zaidman, S., Almost-Periodic Functions in Abstract Spaces, 126, (1985), Boston, Massachusetts, USA: Pitman, Boston, Massachusetts, USA · Zbl 0648.42006
[11] Bazhlekova, E., Fractional evolution equations in Banach spaces [Ph.D. thesis], (2001), Eindhoven, Netherlands: Eindhoven University of Technology, Eindhoven, Netherlands · Zbl 0989.34002
[12] Kostić, M., Abstract Volterra Integro-Differential Equations, (2015), New York, NY, USA: Taylor and Francis Group/CRC Press/Science Publishers, Boca Raton, New York, NY, USA · Zbl 1318.45004
[13] Kostić, M.; Li, C.-G.; Li, M., On a class of abstract time-fractional equations on locally convex spaces, Abstract and Applied Analysis, 41, (2012) · Zbl 1311.47058
[14] Sova, M., The Laplace transform of analytic vector-valued functions, Casopis pro Pestovani Matematiky, 104, 267-280, (1979) · Zbl 0452.46017
[15] Cuesta, E., Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations, Discrete and Continuous Dynamical Systems - Series A, 277-285, (2007) · Zbl 1163.45306
[16] Keyantuo, V.; Lizama, C.; Warma, M., Asymptotic behavior of fractional-order semilinear evolution equations, Differential and Integral Equations. An International Journal for Theory and Applications, 26, 7-8, 757-780, (2013) · Zbl 1299.35309
[17] Luong, V. T., Decay mild solutions for two-term time fractional differential equations in Banach spaces, Journal of Fixed Point Theory and Applications, 18, 2, 417-432, (2016) · Zbl 1343.34019 · doi:10.1007/s11784-016-0281-4
[18] Favini, A.; Yagi, A., Degenerate Differential Equations in Banach Spaces, (1998), New York, NY, USA: Chapman and Hall/CRC Pure and Applied Mathematics, New York, NY, USA · Zbl 0792.34059
[19] Kostić, M., Abstract Degenerate Volterra Integro-Differential Equations: Linear Theory and Applications, (2016), Book Manuscript
[20] Diethelm, K., The Analysis of Fractional Differential Equations, 2004, (2010), Berlin, Germany: Springer-Verlag, Berlin, Germany · Zbl 1215.34001 · doi:10.1007/978-3-642-14574-2
[21] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations, Elsevier Science B.V, (2006), Amsterdam, Netherlands: Elsevier Science, Amsterdam, Netherlands · Zbl 1092.45003
[22] Podlubny, I., Fractional Differential Equations, (1999), New York, NY, USA: Academic Press, New York, NY, USA · Zbl 0918.34010
[23] Prüss, J., Evolutionary Integral Equations and Applications, (2012), Basel, Switzerland: Birkhäuser-Verlag, Basel, Switzerland · Zbl 0784.45006 · doi:10.1007/978-3-0348-0499-8
[24] Ruess, W. M.; Summers, W. H., Asymptotic almost periodicity and motions of semigroups of operators, Linear Algebra and its Applications, 84, C, 335-351, (1986) · Zbl 0616.47047 · doi:10.1016/0024-3795(86)90325-3
[25] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives, Theory and Applications, (1993), New York, NY, USA: Gordon and Breach, New York, NY, USA · Zbl 0818.26003
[26] Andres, J.; Bersani, A. M.; Grande, R. F., Hierarchy of almost-periodic function spaces, Rendiconti di Matematica, 26, 121-188, (2006) · Zbl 1133.42002
[27] Besicovitch, A. S., Almost Periodic Functions, (1954), New York, NY, USA: Dover Publications Inc., New York, NY, USA · Zbl 0004.25303
[28] N’Guérékata, G. M.; Pankov, A., Stepanov-like almost automorphic functions and monotone evolution equations, Nonlinear Analysis. Theory, Methods and Applications. An International Multidisciplinary Journal, 68, 9, 2658-2667, (2008) · Zbl 1140.34399 · doi:10.1016/j.na.2007.02.012
[29] N’Guérékata, G. M., Spectral Theory for Bounded Functions and Applications to Evolution Equations. Spectral Theory for Bounded Functions and Applications to Evolution Equations, Nova Science Publishers, (2017), New York, NY, USA · Zbl 1455.34001
[30] Henríquez, H. R., On Stepanov-almost periodic semigroups and cosine functions of operators, Journal of Mathematical Analysis and Applications, 146, 2, 420-433, (1990) · Zbl 0719.47023 · doi:10.1016/0022-247X(90)90313-5
[31] Ji, L.; Weber, A., Dynamics of the heat semigroup on symmetric spaces, Ergodic Theory Dynam. Systems, 3, 457-468, (2010) · Zbl 1185.37077
[32] Kostić, M., Some contributions to the theory of abstract degenerate volterra integro-differential equations, Journal of Mathematics and Statistics, 12, 2, 65-76, (2016) · doi:10.3844/jmssp.2016.65.76
[33] Kostić, M., Existence of generalized almost periodic and asymptotic almost periodic solutions to abstract Volterra integro-differential equations, Electronic Journal of Differential Equations, 2017, 239, 1-30, (2017) · Zbl 1448.34134
[34] Kostić, M., Degenerate k-regularized (C1,C2)-existence and uniqueness families, CUBO: A Mathematical Journal, 17, 3, 15-41, (2015) · Zbl 1330.47052
[35] Kostić, M., Weyl-almost periodic solutions and asymptotically Weyl-almost periodic solutions of abstract Volterra integro-differential equations, Journal of Mathematical Analysis and Applications, (2017) · Zbl 1408.43005
[36] Fink, A. M., Extensions of almost automorphic sequences, Journal of Mathematical Analysis and Applications, 27, 3, 519-523, (1969) · Zbl 0188.15301 · doi:10.1016/0022-247X(69)90132-2
[37] Abbas, S., A note on Weyl pseudo almost automorphic functions and their properties, Mathematical Sciences, 6, 1, 29, (2012) · Zbl 1269.42003 · doi:10.1186/2251-7456-6-29
[38] Bedouhene, F.; Challali, N.; Mellah, O.; Raynaud de Fitte, P.; Smaali, M., Almost automorphy and various extensions for stochastic processes, Journal of Mathematical Analysis and Applications, 429, 2, 1113-1152, (2015) · Zbl 1338.60135 · doi:10.1016/j.jmaa.2015.04.014
[39] Kostić, M., Generalized almost automorphic and generalized asymptotically almost automorphic solutions of abstract Volterra integro-differential inclusions, Fractional Differential Calculus, (2017) · Zbl 1424.45021
[40] Cross, R., Multivalued Linear Operators, (1998), New York, NY, USA: Marcel Dekker, Inc., New York, NY, USA · Zbl 0911.47002
[41] Carroll, R. W.; Showalter, R. W., Singular and Degenerate Cauchy Problems, (1976), New York, NY, USA: Academic Press, New York, NY, USA
[42] Melnikova, I. V.; Filinkov, A. I., Abstract Cauchy Problems: Three Approaches, (2001), New York, NY, USA: Chapman Hall/CRC Press, Boca Raton, New York, NY, USA · Zbl 0982.34001
[43] Sviridyuk, G. A.; Fedorov, V. E., Linear Sobolev Type Equations and Degenerate Semigroups of Operators, (2003), Utrecht, Boston, USA: Inverse and Ill-Posed Problems (Book 42), VSP, Utrecht, Boston, USA · Zbl 1102.47061
[44] Zheng, Q.; Li, M., Regularized Semigroups and Non-Elliptic Differential Operators, (2014), Beijing, China: Science Press, Beijing, China
[45] Von Wahl, W., Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen, Nachrichten von der Gesellschaft der wissenschaften zu Gottingen, Mathematisch-Physikalische Klasse, 11, 231-258, (1972) · Zbl 0251.35052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.